MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.5/18; CORONARY DRUG-ELUTING STENT
Model Number 453947
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Orsiro mission drug-eluting stent systems were selected for treatment of a mildly calcified total occlusion in a severely tortuous part of the proximal rca.After predilatation and a successful placement of a 3.5x13 orsiro, it was attempted to place the complaint device, but this was not successful.Upon the attempt to remove it, the stent became dislodged, and it was not possible to locate it anymore.It was confirmed that the stent did not remain in the body.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The affected product was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations, no manufacturing related root cause could be identified.Considering the physicians event description, the root cause for the complaint event is most likely related to the patients anatomy (i.E., severely tortuous target lesion).

Brand Name
ORSIRO MISSION (US) 3.5/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21277988
Report Number1028232-2025-00549
Device Sequence Number7961351
Product Code NIQ
UDI-Device Identifier07640130456037
UDI-Public(01)07640130456037(17)2511
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2025
Device Model Number453947
Device Catalogue Number453947
Device Lot Number10230337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale